| Catalog Number |
10-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported rupture confirmed via ultrasound.This record is for left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d3, d6b, g1, h6.
Additional Manufacturer Narrative
Device analysis results: based on the product analysis performed, the assessments of the complaints are: ¿ rupture: observed broken device and an opening assessed as fold flaw opening also observed missing piece of shell assessed as inconclusive.As per the investigation procedures creases, non penetrating nicks and wear abrasion were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported rupture confirmed via ultrasound.This record is for left side.Device has been explanted and replaced.